# SDR ASAA2018121327388

- Difficulty date: December 13, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 12,727 hours, 4,150 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Strut Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 STRUT PANEL AT 3'CLOCK POSITION ALF HAS LOOSE FASTENERS. GROUNDED - YES. REMOVED & REPLACED FAN DUCT PANEL @ 3'CLOCK POSITION REF B737-900 AMM 72-23-07.
